MAUDE Adverse Event Report: LAKE REGION MEDICAL HI-TORQUE CONNECT FLEX, 12G, 300

LAKE REGION MEDICAL HI-TORQUE CONNECT FLEX, 12G, 300
Model Number 901022-06
Medical Device Problem Codes Difficult to Remove (1528); Material Separation (1562); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the superficial femoral artery that was restenosed and non calcified.A connect flex wire tip broke off in the right sfa in the non-abbott stent occlusion (previously implanted in a separate procedure at an unknown date).The procedure was delayed for an hour as he had to use a snare to retrieve the broken piece.There was resistance in the lesion while trying to cross it and come apart due to resistance during withdrawal.The procedure was completed by crossing with a different wire where they then layered the in-stent area and used a drug coated balloon.The patient was successfully treated with no adverse sequela.No additional information was provided.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the superficial femoral artery that was restenosed and non calcified.A connect flex wire tip broke off off in the right sfa in the non-abbott stent occlusion (previously implanted in a separate procedure at an unknown date).The procedure was delayed for an hour as he had to use a snare to retrieve the broken piece.There was resistance in the lesion while trying to cross it and come apart due to resistance during withdrawal.The procedure was completed by crossing with a different wire where they then layered the in-stent area and used a drug coated balloon.The patient was successfully treated with no advese sequela.No additional information was provided.
 
Additional Manufacturer Narrative
Complaint investigation is attached to this report.

Brand Name
HI-TORQUE CONNECT FLEX, 12G, 300
Common Device Name
HI-TORQUE CONNECT FLEX, 12G, 300
Manufacturer (Section D)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI  H91 CK22
Manufacturer (Section G)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI   H91 CK22
Manufacturer Contact
jaseem saqib
parkmore west business park
galway, H91 C-K22
EI   H91 CK22
MDR Report Key16536964
Report Number3006010712-2023-00011
Device Sequence Number6325473
Product Code DQX
UDI-Device Identifier08717648175022
UDI-Public08717648175022
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K112381
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model Number901022-06
Device Catalogue Number1012592
Device Lot Number5771223
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/07/2023
Supplement Date Received by Manufacturer03/07/2023
Initial Report FDA Received Date03/14/2023
Supplement Report FDA Received Date04/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown